# SDR AALA20161019002

- Difficulty date: October 13, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15172
- Condition: Inoperative
- Location: Cabin
- Part time: 36,636 hours, 6,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT CABIN EMERGENCY LIGHTS BETWEEN FUSELAGE STATIONS 1600 AND 1800 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M33407 IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
